# SDR 2014FA0000413

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: General aviation
- Aircraft: N311LS
- Make and model: Cirrus SR20
- Aircraft serial: 2162
- Engine: Cont IO360ES
- System (JASC): 7314 · Engine Fuel Pump
- Part: Bellows
- Condition: Mismanufactured
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLEP TELLS US ANEROID BELLOWS IN FUEL PUMPS HAVE MFG DEFECT.  ALL AFFECTED UNITS HAVE BEEN IDENTIFIED AND REMOVED FROM INVENTORY.  THIS SCENARIO HAS RESULTED IN MULTIPLE FUEL PUMP CHANGES MANDATING THIS SUBMISSION.
